# SDR DALA1152646309

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LCK, A CRACK WAS FOUND ON THE STA Y00 LBL 45 FRAME IN THE FWD CARGO COMPARTMENT.  ER/A 495580-14 SECT I  WAS ACCOMP.  FOLLOW ON ACTION IS REQ FOR THIRD STAGE APPROVAL.  DFRD 233849 STA MSP 09SEP11 ATA 5311 ENTR 233849 S ACCOMP ER/A 495580-14 SECT II BEFORE 20,000  A/C CYCLES.  IF THIS LOG AND ER/A HAVE NOT BEEN REVISED BY 20,000 TOTAL A/C CYCLES, REMOVE A/C FROM REVENUE SERVICE.  FOLLOW ON ACTION IS REQUIRED FOR STAGE III (DTA) APPROVAL FROM BOEING.
